# SDR DXTR202204131

- Difficulty date: April 13, 2022
- Submitted: April 14, 2022
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N661QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605677
- Aircraft time: 13,693 hours, 10,385 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Light
- Part number: MS25237287
- Part serial: NSN
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

RIGHT MLG INDICATOR LIGHT: ON FINAL APPROACH WE SELECTED THE GEAR DOWN AND HAD NO RIGHT MAIN GEAR INDICATOR LIGHT TO ILLUMINATE. WE PERFORMED A GO AROUND, PERFORMED THE QRH, AND BLEW THE GEAR DOWN MANUALLY. WE DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  REMOVED AND REPLACED BULBS IN RH MLG INDICATOR LIGHT. OPS CHECK GOOD. REF CE 560XL MM 33-10-06.  PERFORMED MAIN LANDING GEAR HYDRAULIC SYSTEMS-ADJUSTMENT/TEST & VERIFIED THREE GREEN LIGHTS (GEAR DOWN & LOCKED) & NORMAL OPERATION OF GEAR EXTENSION & RETRACTION CYCLE TIME DURING GEAR SWINGS. THEN SERVICED GEAR & BRAKE PNEUMATIC BOTTLE AS REQUIRED. REF CE-560XL MM 32-01-00 & 12-13-01 FOR MX PERFORMED.  EMERGENCY RELEASE MECHANISM IS RESTORED TO NORMAL CONFIG.
